Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Ibort, A. y Martínez Ontalba, Celia (1996) Arnold’s conjecture and symplectic reduction. Journal of geometry and physics, 18 (1). pp. 25-37. ISSN 0393-0440

Ibort, A. y Martínez Alonso, Luis y Medina Reus, Elena (1996) Explicit solutions of supersymmetric KP hierarchies: Supersolitons and solitinos. Journal of mathematical physics, 37 (12). pp. 6159-6172. ISSN 0022-2488

Ibort, A. y Linares, P. y Llavona, José G. (2014) On the multilinear Hausdorff problem of moments. Revista matemática complutense, 27 (1). pp. 213-224. ISSN 1139-1138

Ibort, A. y Martínez Ontalba, Celia (1996) Periodic orbits of Hamiltonian systems and symplectic reduction. Journal of physics A: Mathematical and general, 29 (3). pp. 675-687. ISSN 0305-4470

Esta lista fue generada el Mon Dec 5 02:43:16 2016 CET.